# SDR GTIA050018

- Difficulty date: January 27, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 271 - AUX HYDRAULIC PUMP CIRCUIT BREAKER POPPED DURING PUSH BACK, AIRCRAFT TAIL SWAP.  FOUND BAD HYDRAULIC PUMP, REMOVED AND REPLACED PUMP, OPS CHECK GOOD.  (M)
